# SDR C2XA09RI190

- Difficulty date: November 10, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 17,976 hours, 9,561 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 5037
- Condition: Inoperative
- Location: Landing Gear
- Part time: 17,976 hours, 9,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2370 - EWR - LIGHT CREW PERFORMED AIR RETURN DUE TO LANDING GEAR NOT RETRACTING.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
